Home Page
About
About Izmir Academy Association
About IAD Index
IAD Team
IAD Logos and Links
Policies
Submit A Journal
Submit A Conference
Submit Paper/Book
Submit a Preprint
Submit a Book
Publisher/Editor Panel
Sign In/Sign Up
Ikonion Journal of Mathematics
Volume:4 Issue:1
The Gershgorin Type Theorem on Localization of the Eigenvalues of Infinite Matrices and Zeros of Entire Functions
Michael GİL`
Publication date :
2022-09-23
Solution of a Solvable System of Difference Equation
Ali GELİŞKEN
,
Murat ARI
Publication date :
2022-09-23
On Quasi 2-Crossed Modules for Lie Algebras and Functorial Relations
Ummahan EGE ARSLAN
,
Sultan KAPLAN
Publication date :
2022-09-23